MathSciNet Relay Station
MathSciNet bibliographic data
MR2281559 65M32 (35R30)
Dehghan, M.; Saadatmandi, A. A tau method for the one-dimensional parabolic inverse problem subject to temperature overspecification. Comput. Math. Appl. 52 (2006), no. 6-7, 933–940.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement